Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Tooth ache, cough, allergy, on ibuprofen, advil cold, sinus tablet. Any side effect and how long to continue?

I have a bottom tooth and top tooth aching. I have gone to my dentist and he did not find anything. He felt it might be my sinus due to looking at the x-ray he took. I am taking ibuprofend and Advil cold and sinus tablets. How long can I take these. I have had allergie problems recentling with a cough and post nasal drip. Can this be causing my teeth to ache.
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
Dentist 's  Response
yes sinus problem can definitely cause tooth pain but it can only happen in upper tooth, there must be some periodontal (bone supporting the tooth ) problem. if the pain is dull pain get a tooth cleaning done by the dentist it will be relived.
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor